Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

My husband just told me he has been having pain

DOCTOR OF THE MONTH - Mar 2017
Mar 2017
User rating for this question
Excellent
Answered by

Cardiologist
Practicing since : 2010
Answered : 996 Questions
Question
My husband just told me he has been having pain in the left side of abdomen for last three nights. Woke him up at least once but is gone in AM. BP right now is 160/93. I am coN
cerned about an abdominal aortic anuerysm. HE HAS THE PAIN NOW BUT IS IN NO ACUTE DISTRESS. sHOULD WE GO TO er OR CALL dR IN AM?
Posted Wed, 6 Dec 2017 in Abdominal Pain
 
 
Answered by Dr. Bhanu Partap 46 minutes later
Brief Answer:
Better get him evaluated as early possible

Detailed Answer:
Hello

After going through the medical details i would like to suggest you that as he is having recurrent pain abdomen so its advisable that you should take to to ER directly instead of waiting for an appointment.

As we dont know the underlying cause of his pain so its better to get evaluated as early as possible. Also his blood pressure is also towards the higher side which also need proper control.

Most likely a CT abdomen will clear the doubts regarding abd aortic aneurysm.

Kind Regards
Dr Bhanu Partap
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor